American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Alex Kasman, Kathryn Pedings, Amy Reiszl and Takahiro Shiota. Universality of Rank 6 Plücker relations and Grassmann cone preserving maps. Proc. Amer. Math. Soc. 136 (2008) 77-87. MR 2350391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. V. Catalisano, A. V. Geramita and A. Gimigliano. Secant varieties of Grassmann varieties. Proc. Amer. Math. Soc. 133 (2005) 633-642. MR 2113908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bruce Olberding. Composition series of modules over Prüfer domains. Proc. Amer. Math. Soc. 127 (1999) 1917-1921. MR 1487333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. Edwin Clark and Boris Shekhtman. Covering by complements of subspaces, II . Proc. Amer. Math. Soc. 125 (1997) 251-254. MR 1346967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Woody Lichtenstein. A system of quadrics describing the orbit of the highest weight vector . Proc. Amer. Math. Soc. 84 (1982) 605-608. MR 643758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stanley M. Zoltek. A normal form for a special class of curvature operators . Proc. Amer. Math. Soc. 79 (1980) 614-618. MR 572314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Herbert A. Robinson. An alternative to the Pl\"ucker relations . Proc. Amer. Math. Soc. 66 (1977) 237-240. MR 0466185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael Freeman. An elementary invariant definition of the functions of bidegree $(p,q)$ . Proc. Amer. Math. Soc. 50 (1975) 265-272. MR 0374469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1